Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Log-canonical thresholds for nonsingular Fano threefolds
Authors: Chel'tsov, Ivan A.; Shramov, Konstantin A.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Russian Mathematical Surveys
Volume: 63
Issue / Number: 5
Start Page: 859
End Page: 958
Document Type: Article
ID: 437827.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.